Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Parametrizations of Borel sets with large sections


Authors: A. Maitra and V. V. Srivatsa
Journal: Proc. Amer. Math. Soc. 93 (1985), 543-548
MSC: Primary 54C65; Secondary 03E15, 04A15, 20B20, 28A05, 54H05
DOI: https://doi.org/10.1090/S0002-9939-1985-0774020-3
MathSciNet review: 774020
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main result of this article unifies, extends, and simplifies the proofs of Borel parametrization theorems for Borel sets with large sections.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C65, 03E15, 04A15, 20B20, 28A05, 54H05

Retrieve articles in all journals with MSC: 54C65, 03E15, 04A15, 20B20, 28A05, 54H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0774020-3
Keywords: Borel parametrizations, Borel sets, measure, category
Article copyright: © Copyright 1985 American Mathematical Society